# SDR UPS07M51247

- Difficulty date: October 18, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT HORIZ STAB NR 36 BARREL NUT HOLE FOUND CORRODED.  CORROSION AT BARREL NUT BORE REMOVED PER SRM 51-21-01V.2R.35.  BARREL NUT BORE BOTTOM MACHINE DOWN 0.050" DEEPER AND BORE REAM FURTHER TO2.586" DIA PER EN1697-07.  B/NUT BORE BLEND OUT VOIDS AND BOTTOM PERIPHERY RADIUS SMOOTHEN AND PROTECTED PER SRM 1-21-01V.2R.35.  REP SLEEVE BUSHING FAB AND PROTECTED PER EO MD11-5510-19409-L.  REPAIR C/OUT IS ACCEPTABLE PER EN 1697-07.
